This should work for you - did for me. Good luck on next blood check.
This should help. I did the reduction and used Promacta also. It was NOT approved at the time, but has since been approved for use with triple therapy. That means your insurance should cover it.
It may take a few weeks to see a rise in platelets. Mine was uber low. Stayed low a lot. Rest when you can! How long are you treating? Do you have cirrhosis? Sry. I don't log on regularly since I finished tx. Nice to meet you. Don't go bicycle riding or anything this week.. xoxo Karen:)
Thanks for your input. I started treatment in October and have been very disappointed with doctor and treatment. Blood work was done in November and alert was posted to results being it was too low. I had tried several times to let the doctor know something wasn't right. The fatigue and the fog is so rough. I know I could have worse symptoms but for me this is rough. I find out 24th if I can complete treatment or not. Most days I wish it was over but when the fog passes I know I want to finish I am halfway there
Also taking 800mg of Ribra
Labs back hgb went from 12.3 To 11.3 wbc 2.4 to 2.2. Trying my best to hang in there but just a little exertion I'm out of breath, and chest hurts.10 wks to no job. Yea it could be worse but right now its bag
You should be able to continue
I have similar values, in fact a bit lower and there was not any talk of discontinuing
I was normally on 1000mg or Riba till a few days ago when hemoglobin reached 8.8 so now it is reduced to 800. Being at 11.3 is not a reason to reduce the dose. Is is uncomfortable and if I go up the stairs I have to take couple of breaks but we do what we have to do. I am conserving myself as much as I can
I have the platelets at 39 and interferon has been at 135 for a month now. Doctors seems to be happy to let it drop down to 20 if necessary so it is still ok. If your dose is reduced to 135, that might do the trick, at least for a while if not for the rest of tx.
I am doing weekly blood tests, not sure if this is an option for you but at these levels I would keep a close eye on it
My specialist told me that he 'drop' in hbg makes you feel as bad as if your hgb was really low, but, if it stabilises, you body does become more acclimatised to it, and the sx get easier even if it doesn't rise again. I didn't think I could continue when mine dropped...but I did, and it did get a little easier. Rest a lot and keep your water intake up. As Diana said, hopefully you can get regular b/tests to watch the platelets.